# SDR ASAA2023010841470

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,758 hours, 17,059 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING FAN BLADES LUBE, FOUND #2 ENG FAN BLADE SPACER # 1, 6, 16, & 23 ARE WORN. GROUNDED - YES. REPLACED # 2 ENG FAN BLADE SPACERS # 1, 6, 16, AND 23 REF ASA T/C 78472010.
